MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Catalog Number 133MX-11-T
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: the device related to broken device ("outer shell was flaking off") event was received on apr 24, 2018, with lot number: 3005638.Visual analysis of the returned device observed no damage on the shell of the device.A leak test was performed which identified no openings on the device.Microscopic analysis was performed which identified "outer shell was flaking off" was not observed.Based on the device analysis the final assessment is: - no issues found related with the manufacturing process.- the ¿outer shell was flaking off¿ was not observed, for this reason the reported event cannot be confirmed.- device found intact and functional.Device labeling: do not implant any device that appears to have particulate contamination, nicks or leaks.A sterile back-up tissue expander must be readily available at the time of surgery.
 
Event or Problem Description
Healthcare professional reported a tissue expander's "outer shell was flaking off".Surgery was successfully completed with a backup device.

Brand Name
STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key7506532
Report Number9617229-2018-03420
Device Sequence Number1862373
Product Code LCJ
UDI-Device Identifier10888628004467
UDI-Public10888628004467
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2020
Device Catalogue Number133MX-11-T
Device Lot Number3005638
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;